# SDR SIMA20201013004

- Difficulty date: October 13, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000700
- Aircraft time: 7,498 hours, 4,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: 17116240409
- Condition: Cracked
- Location: Rh
- Component: Wing Tip Assy
- Component part number: 17116240409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TIP SPAR 1 CRACKED INSIDE ACCESS PANEL 651AB-C/A-COMPLETE:THE RIGHT WING TIP SPAR 1 THAT IS CRACKED INSIDE ACCESS PANEL 651AB WILL BE REPLACED DURING THE ACCOMPLISHMENT OF EO EJ-5700-004R1 PART B. SEE NRTC E819785
